Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A simple proof of a covering property of locally compact groups

Authors: P. Milnes and J. V. Bondar
Journal: Proc. Amer. Math. Soc. 73 (1979), 117-118
MSC: Primary 43A07; Secondary 22D05
MathSciNet review: 512070
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple proof of the following result of Emerson and Greenleaf.

Theorem. Let V be a relatively compact subset with nonvoid interior of a locally compact group G. Then there exist a subset $ T \subset G$ and a natural number M such that $ G = { \cup _{t \in T}}tV$ and at most M of the tV's, $ t \in T$, intersect.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A07, 22D05

Retrieve articles in all journals with MSC: 43A07, 22D05

Additional Information

PII: S 0002-9939(1979)0512070-X
Keywords: Locally compact group, amenability, covering property
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia